| Model Number |
SRL-110 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Healthcare professional reported right side capsular contracture, baker grade iv.Healthcare professional additionally reported "creases".Device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Device evaluation: analysis of the returned device identified weight to the spec, crease fold, deformation, red particles, wear abrasion.Bubbles in the gel observed after autoclave cycle.Based on the device analysis the final assessment is: wrinkles (creases) are observed but have no relationship with manufacturing.No issues found related with the manufacturing process.Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.